MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE MECHANICAL LITHOTRIPTOR V

AOMORI OLYMPUS CO., LTD. SINGLE USE MECHANICAL LITHOTRIPTOR V
Model Number BML-V437QR-30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a therapeutic endoscopic retrograde cholangiopancreatography (ercp) with stone extraction procedure, when the physician tried to crush the stone with the basket, the cable broke inside the patient.The cable link barely came out of the patient's mouth and it was not long enough for it to fit through the sheath to use the emergency handle.The stone and broken basket were eventually extracted.This resulted to the delay of the procedure for about 3 hours on (b)(6) 2025 and the patient was brought back in on (b)(6) 2025 and procedure lasted almost 2 hours.The procedure was then completed with a laser, extraction balloon, and a rat tooth forceps, and needle knife.The physician stated there were no complications but the stone was unable to be crushed.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
SINGLE USE MECHANICAL LITHOTRIPTOR V
Common Device Name
SINGLE USE MECHANICAL LITHOTRIPTOR
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
MDR Report Key22039474
Report Number2429304-2025-00147
Device Sequence Number8899110
Product Code LQC
UDI-Device Identifier04953170462610
UDI-Public04953170462610
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
Report Date (Section F) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBML-V437QR-30
Device Lot NumberLOT48K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/30/2025
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer04/21/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date11/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BML-110A-1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/03/2025